Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took an alkaseltzer. Had high temperature. Breathing rapidly and coughing a lot. What is wrong?

my husband 77 yrs. old had a temp. of 101.5 this morning @ 6:00..he took an alkaseltzer..2 hrs. later the temp. was 98.5, now it is 97.5..he still looks flush tho and is breathing more rapidly...isn t coughing or seem to have anything but sleeping a lot...2 mos. ago @ prompt care they took xrays and said he had pneumonia was put on an antibiotic..followed up later w/our dr. and he disputed the diagnosis..he finished the antibiotics and was fine then..don t know what is going on today.
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
From what you have stated it appears that your husband has again developed an infection, probably a bacterial infection. If he has had pneumonia in the past then he is likely to have it again as well. You should show him to a internal medicine doctor who would like to X-ray him and if necessary give some antibiotics. He certainly needs round the clock cover of paracetamol as well.
Hope I am able to help you,
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor